Research Repository

The Beesack-Darst-Pollard inequalities and approximations of the Riemann-Stieltjes integral

Barnett, Neil S and Dragomir, Sever S (2009) The Beesack-Darst-Pollard inequalities and approximations of the Riemann-Stieltjes integral. Appliedied Mathematics Letters, 22 (1). pp. 58-63. ISSN 0893-9659

Full text for this resource is not available from the Research Repository.

Abstract

Utilising the Beesack version of the Darst–Pollard inequality, some error bounds for approximating the Riemann–Stieltjes integral are given. Some applications related to the trapezoid and mid-point quadrature rules are provided.

Item Type: Article
Uncontrolled Keywords: ResPubID17599. inequalities, Beesack’s inequalities, Darst’s inequalities, Pollard’s inequalities, Darst-Pollard inequality, Riemann integral, Stieltjes integral, trapezoidal rule, trapezoid rule, mid-point rule, midpoint rule, integrals
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 31 Aug 2011 03:57
Last Modified: 31 Aug 2011 03:57
URI: http://vuir.vu.edu.au/id/eprint/4139
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar